Integral representations of two-point functions

Deser, S. ; Gilbert, W. ; Sudarshan, E. C. G. (1990) Integral representations of two-point functions Physical Review, 117 (1). pp. 273-279. ISSN 0031-899X

PDF - Publisher Version

Official URL:

Related URL:


An integral representation for a general matrix element of two field operators between eigenstates labelled by an arbitrary number of momenta is presented. This representation is conveniently parametrized over a set of invariants related to the total momentum and momentum transfer, and explicitly incorporates spectral conditions. Physically interesting dispersion relations for off-forward scattering cannot be obtained from this representation alone.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:51080
Deposited On:27 Jul 2011 12:55
Last Modified:18 May 2016 05:09

Repository Staff Only: item control page